Thompson-type formulae
; Larotonda, Gabriel Andrés
; Varela, Alejandro 
Otros responsables
Fecha
02/2012
Editorial
Academic Press Inc Elsevier Science
Revista
Journal of Functional Analysis
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0022-1236
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
Let X and Y be two n×n Hermitian matrices. In the article Proof of a conjectured exponential formula (Linear Multilinear Algebra 19 (1986) 187-197) R.C. Thompson proved that there exist two n×n unitary matrices U and V such thateiXeiY=eiUXU*+VYV*. In this note we consider extensions of this result to compact operators as well as to operators in an embeddable II 1 factor.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd
